Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Is feeling hot in the throat and mouth heat related or just a summer bug ?

Couple days ago I had a sore throat on the left side and an ear ache in my left ear. Now I m tired, feeling dizzy, coughing, and when I inhale through my mouth I get this taste in my throat like I m inhaling hot sauce. It s been hot here and I wonder if it s heat related or just a summer bug. I have to say though I ve never felt this way...I ll be 50 yrs old in a couple weeks. I have slight hypertension , 5-11, 210 lbs.
Asked On : Sat, 11 Jun 2011
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
I think you need to show to the ENT Doctor right away. You could be having Pharyngotonsillitis. It is causing the block in your ear as well as the throat pain. You may need antibiotics before it spreads. Drink warm fluids and warm, soft bland food for now. Drink plenty of water.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor